# SDR VNAA202001031102

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 9,036 hours, 8,198 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OB SPLRNS AND OB FLT SPLRS AMBER MESSAGE. PERFORMED SYSTEM RESET, PROBLEM DID NOT REOCCUR
